Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 5

All articles in this issue are freely accessible.

On uniform approximation to continuous functions by rational functions with preassigned poles
Henry J. Landau.
Proc. Amer. Math. Soc. 5 (1954), 671-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064140
Chain transforms
Charles Fox.
Proc. Amer. Math. Soc. 5 (1954), 677-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063478
The representation of linear operators from $L^{p}$ to $L$
R. E. Fullerton.
Proc. Amer. Math. Soc. 5 (1954), 689-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064311
A note on correlation functions and stability in dynamical systems
C. R. Putnam.
Proc. Amer. Math. Soc. 5 (1954), 696-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068054
Some criteria of univalence
Zeev Nehari.
Proc. Amer. Math. Soc. 5 (1954), 700-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064145
An extension of Osgood’s oscillation theorem for a nonlinear differential equation
Choy-Tak Taam.
Proc. Amer. Math. Soc. 5 (1954), 705-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0067286
On the indefinite integrals of functions satisfying homogeneous linear differential equations
G. M. Muller.
Proc. Amer. Math. Soc. 5 (1954), 716-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063503
A special case of the normal derivative problem for a third order composite partial differential equation
Robert B. Davis.
Proc. Amer. Math. Soc. 5 (1954), 720-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064290
On a proposition of Sierpiński’s which is equivalent to the continuum hypothesis
F. Bagemihl and H. D. Sprinkle.
Proc. Amer. Math. Soc. 5 (1954), 726-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063420
On topologising the field $C(t)$
J. H. Williamson.
Proc. Amer. Math. Soc. 5 (1954), 729-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063574
Function values as boundary integrals
Richard Arens and I. M. Singer.
Proc. Amer. Math. Soc. 5 (1954), 735-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065024
Families of curves
S. Stein.
Proc. Amer. Math. Soc. 5 (1954), 745-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063656
A note on continuous collections of continuous curves filling up a continuous curve in the plane
R. D. Anderson and Mary-Elizabeth Hamstrom.
Proc. Amer. Math. Soc. 5 (1954), 748-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0068209
Covering groups of nonconnected topological groups
Robert L. Taylor.
Proc. Amer. Math. Soc. 5 (1954), 753-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087028
On a locally compact group acting on a manifold
Paul S. Mostert.
Proc. Amer. Math. Soc. 5 (1954), 769-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063379
Complex parallisable manifolds
Hsien-Chung Wang.
Proc. Amer. Math. Soc. 5 (1954), 771-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074064
Contractibility and convexity
H. W. Kuhn.
Proc. Amer. Math. Soc. 5 (1954), 777-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065187
Partial order and indecomposability
A. D. Wallace.
Proc. Amer. Math. Soc. 5 (1954), 780-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064391
A property of extreme points of compact convex sets
Meyer Jerison.
Proc. Amer. Math. Soc. 5 (1954), 782-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065021
Recursive real numbers
H. G. Rice.
Proc. Amer. Math. Soc. 5 (1954), 784-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063328
A theorem on hypersimple sets
J. C. E. Dekker.
Proc. Amer. Math. Soc. 5 (1954), 791-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063995
On the minimum modulus of a root of a polynomial
Dennis P. Vythoulkas.
Proc. Amer. Math. Soc. 5 (1954), 797-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064203
On a theorem of Zassenhaus
H. E. Goheen.
Proc. Amer. Math. Soc. 5 (1954), 799-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073591
Medians and betweenness
Marlow Sholander.
Proc. Amer. Math. Soc. 5 (1954), 801-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064749
Medians, lattices, and trees
Marlow Sholander.
Proc. Amer. Math. Soc. 5 (1954), 808-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064750
A note on the representations of nilpotent Lie algebras
Charles W. Curtis.
Proc. Amer. Math. Soc. 5 (1954), 813-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064029
A radical for near-rings
W. E. Deskins.
Proc. Amer. Math. Soc. 5 (1954), 825-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064019
Remarks on primitive idempotents in compact semigroups with zero
R. J. Koch.
Proc. Amer. Math. Soc. 5 (1954), 828-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065569
Unique factorization in multiplicative systems
R. D. James and Ivan Niven.
Proc. Amer. Math. Soc. 5 (1954), 834-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064797
On a problem of additive number theory
G. G. Lorentz.
Proc. Amer. Math. Soc. 5 (1954), 838-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063389
Mersenne and Fermat numbers
Raphael M. Robinson.
Proc. Amer. Math. Soc. 5 (1954), 842-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064787